MathSciNet Relay Station
MathSciNet bibliographic data
MR1603480 14A15
Grothendieck, Alexander Technique de descente et théorèmes d'existence en géométrie algébrique. II. Le théorème d'existence en théorie formelle des modules. (French) [Descent technique and existence theorems in algebraic geometry. II. Existence theorem in the formal theory of modules] Séminaire Bourbaki, Vol. 5, Exp. No. 195, 369–390, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement